Alert archive / New York / Flash Flood Warnings in 2024
Flash Flood Warning 26, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 18, 2024, 11:59 PM EDT for Suffolk County, New York. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2024, 11:59 PM EDT (03:59 UTC)
- Expired
- Aug 19, 2024, 6:30 AM EDT
- In force
- 7 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.2
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 10:12 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 18, 10:12 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
1012 PM EDT Sun Aug 18 2024
.SYNOPSIS...
A frontal system with its associated low pressure center continues
to approach the area tonight. The central low moves slowly
within the region Monday, shifting east of the area by early
Monday evening. The frontal system continues to shift east of
the region Monday night into Tuesday morning. High pressure
builds in thereafter through the remainder of the week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A slow moving frontal system continues to move across the area.
Earlier mesolow has weakened and lifted NE of CT. There is
likely another weak low that has formed nearby to the NYC metro
as winds have gone NE there, which occurred from strong
convection that has now moved into western LI.
The Severe Thunderstorm Watch has been cancelled as the threat
has now transitioned to a continued heavy rain threat into the
overnight. No changes were made to the watch.
Several reports of rainfall rates of 3-3.5"/hr in NE NJ which
has caused widespread, significant flooding. This area has moved
eastward fairly quickly and is now producing 1-2"/hr. Will be
continuing to monitor rainfall trends in CT as the areas in
Fairfield and New Haven do not need much rain to cause more
problems.
There will likely be additional showers overnight, but the heavy
rain threat should become a bit more localized with an overall
slow weakening trend into the early morning hours as activity
progresses eastward.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Mid level trough continues to approach with its axis arriving within
the region by early Tuesday. About another 30 meter drop with the
500mb height is expected within the region. Once again, multiple
areas of higher positive vorticity advection move across the area
for Monday and Monday night. Vertical forcing will remain in place
to easily allow for the development of showers.
The numerical weather prediction models convey low pressure
passing east of the area early Monday, followed by a cold front
slowly moving across for afternoon into early evening. They are
coherent in their model solutions showing the low pressure
moving east of the area Monday night.
The rain on Monday could very well be more intermittent with more
lulls in the activity. However, thinking here that numerous
showers will pop up and develop throughout the afternoon with a
lingering frontal boundary acting as a focus for low level
convergence. Although the axis of higher precipitable waters is
forecast to be more east of the region, heavy rain will still be
possible at times.
Regarding thunderstorms, low level CAPE forecast to be more, up to
near or a little above 1000 J/kg, so more potential. Will
include chance of thunderstorms. Enough factors to have more
than just slight chance or isolated thunderstorms. Lowering
chances for showers and thunderstorms Monday night, mainly dry
overnight into early Tuesday morning.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
After a secondary frontal passage, any residual showers across S CT
and Long Island should end in the morning. This will set the stage
for drier and cooler conditions to take hold into midweek. Behind
the fropa, high temps on Tuesday could be some of the coolest since
late May, generally in the upper 60s to mid 70s.
The drier, cooler pattern will continue into mid week behind the
frontal system as dry air advects south, with surface high pressure
building in. Lingering upper trough over the Northeast may persist
into late week, reinforced by a closed low dropping south out of
Canada.
This high will be accompanied with primarily N-NW winds and a much
cooler regime. Highs temps Wed will be in the 70s, with low temps
Wed AM and Thu AM in the 50s to near 60. Some interior spots as well
as in the Long Island Pine Barrens could bottom out in the upper 40s
by daybreak Thu depending on the strength of any radiational
cooling. Temperatures will gradually moderate into late week and the
weekend with highs reaching the upper 70s to lower 80s by Fri, and
well into the 80s next weekend.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
A frontal system slowly moves across the terminals through
Monday evening.
Showers and thunderstorms are expected into tonight. Flight
categories will fluctuate from MVFR to IFR through tonight and
there could be some periods of brief VFR. The bulk of the
showers/thunderstorms should push east of the NYC metro after
midnight. Showers should begin tapering off early Monday
morning, but could linger across southeast CT.
Conditions should improve to VFR late Monday morning into Monday
afternoon with the potential of another round of showers and
thunderstorms late afternoon and evening.
Winds will mainly be S to SE through tonight, but a period of NE
winds is expected through 06z at NYC terminals. Winds begin to
shift toward the SW during Monday morning. Winds shift to the W
and NW behind the cold front passage Monday evening.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments likely for both showers/thunderstorms and for flight
categories tonight.
Winds may be variable for several hours through around 06z.
Timing of showers and thunderstorms Monday afternoon/evening may
be off by 1-3 hours.
OUTLOOK FOR 00Z TUESDAY THROUGH FRIDAY...
Monday Night: Scattered showers and thunderstorms ending in the
evening. VFR.
Tuesday: Mainly VFR. A chance of showers, mainly in the
morning, with MVFR possible. NW wind gusts 15-20 kt.
Wednesday-Friday: VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Rough ocean seas and long period swells remain through tonight
and into Monday. Seas decrease more Monday afternoon into Monday
night. SCA for ocean remains in effect for the ocean through
Monday night.
Winds are expected to remain below SCA thresholds outside of
thunderstorms. Non-ocean zones are expected to remain below SCA
thresholds for winds and seas through Monday night.
The rough ocean seas and long period swells come from distant
tropical cyclone Ernesto as it passes well northeast of the
area in the open Atlantic. This is also leading to rough
conditions around inlets. Please refer to the National Hurricane
Center for official forecasts regarding Ernesto.
Thereafter, elevated wave heights on the ocean zones will allow
for SCA conditions to possibly continue into the day on
Tuesday. By Late Tuesday, wind diminish and wave heights should
fall below 5 feet. Sub-SCA conditions are then expected with
high pressure moving into the area by midweek.
&&
.HYDROLOGY...
Additional locally heavy rainfall is possible tonight.
Widespread flooding continues across portions of Fairfield and
New Haven Counties in CT and urban NE NJ. Rivers and streams may
still exceed bankfull in these areas into the overnight.
Additional rain Monday into Monday night looks to be more
localized, with just a marginal flash flood threat. Otherwise,
minor flooding in low lying and poor drainage areas.
No hydrologic concerns expected thereafter Tuesday through next
weekend.
&&
.TIDES/COASTAL FLOODING...
A high rip current risk is in place through Monday due to elevated,
long period swells from Ernesto.
Ocean seas are forecast to be highest through Monday, and with surf
heights up to 6 ft, local beach erosion is possible.
A full moon on Monday as well as swell from distant Ernesto will
also elevate total water levels this week. Have continued the
advisory for the Western Sound along the southwest CT and S
Westchester coast for this evening's high tide.
Additional minor flooding is possible with the high tide cycles
(especially the evening/nighttime cycles) through much of this week.
Additional advisories/statements will likely be needed.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 2 AM EDT Monday for CTZ005-006-009-010.
Coastal Flood Advisory until 1 AM EDT Monday for CTZ009.
NY...Flood Watch until 2 AM EDT Monday for NYZ067>071.
Coastal Flood Advisory until 1 AM EDT Monday for NYZ071.
High Risk for Rip Currents through Monday evening for NYZ075-080-
081-178-179.
NJ...Flood Watch until 2 AM EDT Monday for NJZ002-004-006-103>108.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ350-353-355.
&&
SYNOPSIS...BG/JM
NEAR TERM...DS
SHORT TERM...JM
LONG TERM...BG
AVIATION...DS
MARINE...BG/JM
HYDROLOGY...BG/JM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Aug 18, 10:09 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1009 PM EDT Sun Aug 18 2024 NJZ002-004-006-103>108-NYZ067-069-200215- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Rockland- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-200215- Southwest Suffolk-Southeast Suffolk- 1009 PM EDT Sun Aug 18 2024 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-011-012-NYZ078-079-200215- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northwest Suffolk-Northeast Suffolk- 1009 PM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ010-200215- Southern New Haven- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for southern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-200215- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1009 PM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ068-070-200215- Putnam-Northern Westchester- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Isolated to scattered instances of flash flooding are possible today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-NYZ071-200215- Southern Fairfield-Southern Westchester- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ072>074-176-177-200215- New York (Manhattan)-Bronx-Richmond (Staten Island)-Northern Queens- Northern Nassau- 1009 PM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-200215- Kings (Brooklyn)-Southern Queens- 1009 PM EDT Sun Aug 18 2024 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ179-200215- Southern Nassau- 1009 PM EDT Sun Aug 18 2024 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Isolated to scattered instances of flash flooding are possible today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006-200215- Northern New Haven- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for southern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005-200215- Northern Fairfield- 1009 PM EDT Sun Aug 18 2024 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for southern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Aug 18, 11:33 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1133 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Flash Flood 1 E Smithtown 40.86N 73.20W
08/18/2024 Suffolk NY Fire Dept/Rescue
Several vehicles stranded in flood waters on
Main Street NY 25A near Elliott Place.
&&Local storm report, Aug 18, 11:36 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1136 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM Flash Flood 1 SE Setauket-East Seta 40.92N 73.09W
08/18/2024 Suffolk NY Fire Dept/Rescue
Water rescue on Sheep Pasture Road at Locust
Manor Court.
&&Local storm report, Aug 18, 11:40 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1140 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM Flash Flood 1 SW Lake Grove 40.85N 73.13W
08/18/2024 Suffolk NY Fire Dept/Rescue
Fire Department dispatched to a stranded
motorist on Browns Road at Monroe Street.
&&Local storm report, Aug 18, 11:49 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1149 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Flash Flood 1 SSE Nesconset 40.83N 73.15W
08/18/2024 Suffolk NY Public
Two cars stranded in flood waters at the
intersection of Old Nichols Road and
Smithtown Boulevard.
&&Local storm report, Aug 18, 11:56 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1156 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Flash Flood 1 NNW Lake Ronkonkoma 40.84N 73.12W
08/18/2024 Suffolk NY Fire Dept/Rescue
Water rescue on Frederick Ave.
&&Local storm report, Aug 18, 11:58 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service New York NY
1158 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Flash Flood 1 S Saint James 40.86N 73.15W
08/18/2024 Suffolk NY Fire Dept/Rescue
Water rescue on Hobson Ave.
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:05 PM EDT | Special Weather Statement | OKX | Westchester | 40 min |
| Aug 18, 8:25 PM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 2 hr |
| Aug 18, 8:33 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 18, 8:47 PM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Aug 18, 8:54 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 3 hr |
| Aug 18, 9:36 PM EDT | Areal Flood Advisory | OKX | Orange, Rockland | 3 hr |
| Aug 18, 9:53 PM EDT | Flash Flood Warning | OKX | Nassau, Suffolk | 3 hr |
| Aug 18, 10:18 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 3 hr |
| Aug 18, 10:36 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 49 min |
| Aug 18, 11:03 PM EDT | Flash Flood Warning | OKX | Suffolk | 3 hr |
| Aug 18, 11:54 PM EDT | Areal Flood Advisory | OKX | Suffolk | 5 min |
| Aug 19, 12:10 AM EDT | Flash Flood Warning | OKX | Nassau, Suffolk | 3 hr |
| Aug 19, 12:31 AM EDT | Areal Flood Advisory | OKX | Kings, Nassau, New York, Queens, Richmond | 90 min |
| Aug 19, 12:50 AM EDT | Special Marine Warning | OKX | 55 min | |
| Aug 19, 1:20 AM EDT | Flash Flood Warning | OKX | Suffolk | 3 hr |
| Aug 19, 2:38 AM EDT | Areal Flood Advisory | OKX | Suffolk | 2 hr |
| Aug 19, 4:28 AM EDT | Coastal Flood Statement | OKX | Kings, Richmond, Westchester | 22 hr |
| Aug 19, 4:28 AM EDT | Coastal Flood Advisory | OKX | Nassau, Queens | 18 hr |
| Aug 19, 4:44 AM EDT | Areal Flood Warning | OKX | Suffolk | 9 hr |
| Aug 19, 2:55 PM EDT | Special Weather Statement | OKX | Suffolk | 50 min |
| Aug 19, 3:09 PM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Aug 19, 3:35 PM EDT | Flash Flood Warning | OKX | Suffolk | 82 min |
| Aug 19, 4:56 PM EDT | Areal Flood Advisory | OKX | Suffolk | 94 min |
| Aug 19, 5:24 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Westchester | 36 min |
| Aug 19, 5:49 PM EDT | Special Marine Warning | OKX | 41 min | |
| Aug 19, 6:14 PM EDT | Areal Flood Advisory | OKX | Suffolk | 91 min |
| Aug 19, 6:45 PM EDT | Special Weather Statement | OKX | Nassau | 45 min |
| Aug 18, 8:43 PM EDT | Special Weather Statement | OKX | 47 min | |
| Aug 18, 9:28 PM EDT | Special Weather Statement | OKX | 47 min | |
| Aug 18, 11:44 PM EDT | Areal Flood Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 11 hr |
| Aug 19, 4:14 PM EDT | Special Weather Statement | OKX | 46 min | |
| Aug 19, 4:59 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 3 hr |
| Aug 19, 6:25 PM EDT | Special Weather Statement | OKX | 50 min | |
| Aug 19, 6:34 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 41 min |
| Aug 19, 7:02 PM EDT | Special Weather Statement | OKX | 58 min | |
| Aug 19, 7:43 PM EDT | Special Weather Statement | OKX | 62 min |
Nearby
Flash Flood Warnings in New York, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.